# SDR SIMA982891

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AE
- Make and model: Saab 340B
- Aircraft serial: 340B191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7253721439
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - WEB REINFORCEMENT AT FUSELAGE 287 CORRODED.  REMOVED AND REPLACED WEB.  AIRCRAFT RETURNED TO SERVICE.  (M)
